Stability structure of linear group over rings (Q1605602): Difference between revisions

From MaRDI portal
Importer (talk | contribs)
Created a new Item
 
Import240304020342 (talk | contribs)
Set profile property.
 
(3 intermediate revisions by 2 users not shown)
Property / reviewed by
 
Property / reviewed by: Q588826 / rank
Normal rank
 
Property / reviewed by
 
Property / reviewed by: Mikhail P. Moklyachuk / rank
 
Normal rank
Property / MaRDI profile type
 
Property / MaRDI profile type: MaRDI publication profile / rank
 
Normal rank
links / mardi / namelinks / mardi / name
 

Latest revision as of 04:03, 5 March 2024

scientific article
Language Label Description Also known as
English
Stability structure of linear group over rings
scientific article

    Statements

    Stability structure of linear group over rings (English)
    0 references
    0 references
    21 July 2002
    0 references
    It is shown that the stability of rings follows from the stability of factor rings by the Jacobson radical as well as from the stability of localizations of associative rings at maximal ideals of their centers. It is proved that matrices with at least one zero element are stable and from the stability of all elements of the general linear group over an associative ring its stability follows. The most important results of \textit{H. Bass} [Publ. Math., Inst. Hautes Étud. Sci. 22, 5-60 (1964; Zbl 0248.18025), Algebraic K-theory, New York-Amsterdam: W. A. Benjamin (1968; Zbl 0174.30302)]; \textit{L. N. Vaserstein} [Algebraic K-theory, Proc. Conf., Evanston 1980, Lect. Notes Math. 854, 456-465 (1981; Zbl 0464.20030), Proc. Am. Math. Soc. 96, 209-214 (1986; Zbl 0594.16007)]; \textit{S. G. Khlebutin} [Usp. Mat. Nauk 39, No. 3(237), 245-246 (1984; Zbl 0547.20047)]; \textit{A. A. Suslin} [Izv. Akad. Nauk SSSR, Ser. Mat. 41, 235-252 (1977; Zbl 0354.13009)]; \textit{J. S. Wilson} [Proc. Camb. Philos. Soc. 71, 163-177 (1972; Zbl 0237.20044)]; and \textit{I. Z. Golubchik} [Fundam. Prikl. Mat. 1, No. 3, 661-668 (1995; Zbl 0867.20037)] relative to stability of associative rings are discussed in the article.
    0 references
    associative rings
    0 references
    stability
    0 references
    linear groups over rings
    0 references
    Jacobson radical
    0 references

    Identifiers

    0 references
    0 references
    0 references
    0 references